Singular homology theory in the category of soft topological spaces


Bayramov S., GÜNDÜZ Ç. , Mdzinarishvili L.

GEORGIAN MATHEMATICAL JOURNAL, vol.22, no.4, pp.457-467, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1515/gmj-2015-0042
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.457-467

Abstract

In the category of soft topological spaces, a singular homology group is defined and the homotopic invariance of this group is proved [6]. The first aim of this study is to define relative homology groups in the category of pairs of soft topological spaces. For these groups it is proved that the axioms of dimensional and exactness homological sequences hold true. The axiom of excision for singular homology groups is also proved.